MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VANGUARD CR ILOK FEM-RT 67.5; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VANGUARD CR ILOK FEM-RT 67.5; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Medical devices: series a pat w/wr thn 34 1 peg catalog#: 184726 lot#: 741930, biomet cc cruciate tray 71mm catalog#: 141233 lot#: j6761446, vngd ant stblzd brg 10x71 catalog#: 189060 lot#: 247500.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a left total knee arthroplasty, a right femoral was implanted.No known adverse event was reported.No additional information is available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.The root cause is attributed to user error.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
VANGUARD CR ILOK FEM-RT 67.5
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10722201
Report Number0001825034-2020-03871
Device Sequence Number3526510
Product Code JWH
UDI-Device Identifier00880304270428
UDI-Public(01)00880304270428(17)300311(10)J6763612
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number183010
Device Lot NumberJ6763612
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/29/2020
Supplement Date Received by Manufacturer12/02/2020
Initial Report FDA Received Date10/22/2020
Supplement Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1